Alert archive / Missouri / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 461, NWS Springfield, MO

August 2, 2003Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 2, 2003, 2:08 AM CDT for Polk County, Missouri. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2003, 2:08 AM CDT (07:08 UTC)
Expired
Aug 2, 2003, 3:30 AM CDT
In force
82 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Polk County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 1:05 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2003-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2003-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 020708
SVRSGF
MOC167-020830-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SAT AUG 2 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI

* UNTIL 330 AM CDT.

* AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  NICKELS...AND DAMAGING WINDS IN EXCESS OF 65 MPH.  THIS STORM WAS
  LOCATED NEAR HERMITAGE...OR 18 MILES NORTH OF BOLIVAR...AND MOVING
  SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  POLK COUNTY.

THE TOWNS OF POLK...GOODSON AND HALF WAY ARE ALSO IN THE PATH OF THIS
STORM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

LAT...LON 3779 9322 3779 9361 3768 9352 3755 9317

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:25 PM CDT, 10 hours 43 minutes earlier.

Area forecast discussion, Aug 1, 3:25 PM CDT, 10 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI AUG 1 2003

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...

.DISCUSSION...

.MESOSCALE CONVECTIVE DISCUSSION...

CONVECTION IS UNDERWAY ALONG OUTFLOW BOUNDARY IN CENTRAL MISSOURI
NEAR I-44 CORRIDOR AROUND ROLLA AND WAYNESVILLE. EXPECT STORM
DEVELOPMENT TO CONTINUE IN THIS AREA AND BEGIN ALONG OTHER
BOUNDARIES IN SOUTH CENTRAL MO AND SOUTHEAST KS/EXTREME SOUTHWEST MO
WHERE MOST INTENSE DESTABILIZATION IS OCCURRING. LATEST LAPS DATA
SHOWS CAPES OVER 4000 J/KG OVER JASPER AND CHEROKEE COUNTIES...AND
LIS AROUND -8...WHICH WILL BE MORE THAN SUFFICIENT FOR SEVERE
STORMS. SEVERE THUNDERSTORM WATCH 825 IS IN EFFECT UNTIL 8 PM FOR
ALL OF THE COUNTY WARNING AREA...EXCEPT BENTON AND MORGAN
COUNTIES...WHICH ARE NORTH OF OUTFLOW BOUNDARY.

.SHORT TERM (TONIGHT AND SATURDAY)...
MID LEVEL JET MAX IS STILL APPROACHING FROM THE NORTHWEST...JUST
WAITING TO FUEL THE STORMS INTO THE EVENING AND OVERNIGHT HOURS.
LOSS OF AFTERNOON HEATING SHOULD LIMIT HAIL THREAT TONIGHT BUT
EXPECT WIND AND HEAVY RAINFALL TO CONTINUE OVERNIGHT. WILL CARRY
LIKELY POPS TONIGHT ALL AREAS TONIGHT WITH MENTION OF SEVERE IN
ZONES. WILL ALSO LINGER CHANCE POPS INTO SATURDAY ALL ZONES AND
SLIGHT CHANCE POPS SATURDAY NIGHT OVER THE SOUTH.

.LONG TERM (SUNDAY THROUGH FRIDAY)...
MODEL SOLUTIONS AGREE ON BUILDING SOUTHWEST U.S. RIDGE INTO THE
NORTHERN PLAINS AS UPPER TROUGH MIGRATES SLOWLY EASTWARD INTO QUEBEC
AND NORTHEST U.S.. WITH THE EXCEPTION OF ANOTHER UNSEASONABLY STRONG
JET MAX MOVING OVER THE UPPER RIDGE INTO OUR AREA ON MONDAY NIGHT
AND TUESDAY...WILL KEEP EXTENDED FORECAST DRY. WILL ALSO BRING
TEMPERATURES UP A BIT ON THURSDAY AND FRIDAY AS MORE OF UPPER RIDGE
BUILDS INTO THE REGION.

&&

.AVIATION...
INCREASING LOW LEVEL MOISTURE AND OUTFLOW BOUNDARIES OVER THE REGION
WILL WARRANT TEMPO THUNDER IN THE TAFS THROUGH THE AFTERNOON AND
EVENING. EXPECT MOST INTENSE STORMS BETWEEN 22Z AND 02Z...WITH
HIGHER WIND GUSTS ALSO NOTED IN TEMPO GROUP. HAVE CARRIED SCATTERED
STORMS IN TWEB ROUTES SOUTH OF A LINE FROM OSAGE BEACH TO CLINTON
THROUGH 08Z.

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

TERRY
Hazardous weather outlook, Aug 2, 12:19 AM CDT, 1 hour 49 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT SAT AUG 2 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...SATURDAY.

WEATHER HAZARDS EXPECTED:

THUNDERSTORMS CONTAINING HAIL TO THE SIZE OF QUARTERS...WIND GUSTS
IN EXCESS OF 70 MPH...AND TORRENTIAL RAINS CONDUCIVE FOR FLASH
FLOODING.

AREAS AFFECTED AND TIMING:

ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION:

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ERUPT ACROSS THE
REGION THROUGH THE PRE-DAWN HOURS.  THE COMBINATION OF A STRONG LOW
LEVEL MOISTURE SURGE AND AN APPROACHING JET MAX ALOFT WILL PROVIDE
NECESSARY INGREDIENTS FOR RAPIDLY DEVELOPING SEVERE THUNDERSTORMS.
THESE STORMS WILL LIKELY EVOLVE INTO A CLUSTER THE NEXT FEW
HOURS...AND THE TRAINING OF STORMS OVER SPECIFIC LOCATIONS IS
LIKELY.  THIS WILL LEAD TO INCREASED FLASH FLOOD POTENTIAL
ESPECIALLY OVER THE ROCKY TERRAIN OF THE OZARK HILLS.  STRONG
DIRECTION CHANGE WITH WINDS ALOFT WILL ALLOW SOME OF THESE STORMS TO
MAINTAIN ROTATING UPDRAFTS FOR LONG PERIODS OF TIME.  OTHER THAN
FLASH FLOODING...HAIL UP TO THE SIZE OF HALF DOLLARS AND STRONG WIND
GUSTS IN EXCESS OF 70 MPH WILL ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION MONDAY NIGHT
INTO TUESDAY.  ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE UPON PASSAGE OF THIS SYSTEM.  FREQUENT LIGHTNING AND
TORRENTIAL DOWNPOURS WILL BE THE PRIMARY HAZARDS FROM THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED OVER EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS THROUGH MUCH OF THE EARLY MORNING
HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

CRAMER

In the hours before

Local storm report, Aug 1, 8:17 PM CDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT FRI AUG 01 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    WAYNESVILLE               MO   .75 INCH HAIL
08/01/03   PULASKI                        REPORTED BY HAM RADIO
                                          OPERATOR.

0304 PM    DEVILS ELBOW              MO   .75 INCH HAIL
08/01/03   PULASKI                        REPORTED BY HAM RADIO
                                          OPERATOR.

0340 PM    WILLOW SPRINGS            MO   1.75 INCH HAIL
08/01/03   HOWELL                         GOLF BALL HAIL OBSERVERED
                                          BY MOTORIST ON ROUTE 60
                                          ALONG WITH FUNNEL CLOUD.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0348 PM    3 NE GREENFIELD           MO   .88 INCH HAIL
08/01/03   DADE                           NICKEL SIZE HAIL OBSERVED
                                          BY LOCAL PATROL OFFICER
                                          ALONG HIGHWAY CC.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0430 PM    2 N SPRINGFIELD           MO   1 INCH HAIL
08/01/03   GREENE                         REPORTED BY PUBLIC.

0430 PM    BOLIVAR                   MO   WIND DAMAGE
08/01/03   POLK                           SIGNIFICANT WIND DAMAGE
                                          REPORTED IN AND WEST OF
                                          BOLIVAR WITH NUMEROUS
                                          TREES DOWN ACROSS THE
                                          WESTERN HALF OF THE
                                          COUNTY. REPORTED BY
                                          EMERGENCY MANAGEMENT.

0435 PM    1 N MORRISVILLE           MO   70 MPH TSTM GUST
08/01/03   POLK                           REPORTED BY EMERGENCY
                                          MANAGEMENT.

0435 PM    BOLIVAR                   MO   WIND DAMAGE
08/01/03   POLK                           TREE LIMBS AND POWER
                                          LINES DOWN. REPORTED BY
                                          EMERGENCY MANAGEMENT.

0445 PM    1 N PLEASANT HOPE         MO   WIND DAMAGE
08/01/03   POLK                           NUMEROUS LARGE TREES DOWN
                                          IN A SWATH 3/4 MILE WIDE
                                          AND AT LEAST 1 MILE IN
                                          LENGTH ALONG HIGHWAY KK.
                                          3 FOOT DIAMETER TREE DOWN
                                          ON HOUSE CAUSING MAJOR
                                          STRUCTURAL DAMAGE.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

0450 PM    EBENEZER                  MO   .75 INCH HAIL
08/01/03   GREENE                         PENNY SIZE HAIL AND WIND
                                          GUSTS TO 60 MPH. REPORTED
                                          BY OFF-DUTY NWS EMPLOYEE.

0450 PM    5 N SPRINGFIELD           MO   1 INCH HAIL
08/01/03   GREENE                         REPORTED BY PUBLIC.

0452 PM    2 E OLIVE                 MO   1 INCH HAIL
08/01/03   DALLAS                         REPORTED BY HAM RADIO
                                          OPERATOR.

0457 PM    LONGVIEW                  MO   1 INCH HAIL
08/01/03   MCDONALD                       REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0528 PM    3 E WILLOW SPRINGS        MO   2.75 INCH HAIL
08/01/03   HOWELL                         BASEBALL SIZE HAIL AND
                                          LARGE TREES DOWN.
                                          REPORTED BY MEDIA.

0554 PM    4 SW MONETT               MO   1.75 INCH HAIL
08/01/03   BARRY                          REPORTED BY COOPERATIVE
                                          OBSERVER.

0559 PM    HARTVILLE                 MO   WIND DAMAGE
08/01/03   WRIGHT                         TREES DOWN IN HARTVILLE.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0615 PM    2 S PURDY                 MO   .88 INCH HAIL
08/01/03   BARRY                          REPORTED BY PUBLIC.

0630 PM    ST ROBERT                 MO   WIND DAMAGE
08/01/03   PULASKI                        NUMEROUS TREES AND POWER
                                          LINES DOWN IN ST ROBERT.
                                          MINOR STRUCTURAL DAMAGE
                                          TO BUSINESSES. REPORTED
                                          BY COOPERATIVE OBSERVER.

0640 PM    WAYNESVILLE               MO   WIND DAMAGE
08/01/03   PULASKI                        NUMEROUS TREES DOWN AND
                                          DAMAGE TO BUSINESSES.
                                          PRELIMINARY REPORT.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0705 PM    2 NW THEODOSIA            MO   WIND DAMAGE
08/01/03   OZARK                          TREES DOWN AND BARN
                                          DESTROYED. REPORTED BY
                                          MEDIA.

0713 PM    1 S NOBLE                 MO   1 INCH HAIL
08/01/03   OZARK                          REPORTED BY VOLUNTEER
                                          WEATHER OBSERVER.

0731 PM    ROLLA                     MO   .88 INCH HAIL
08/01/03   PHELPS                         NICKEL HAIL OBSERVED AT
                                          CENTRAL MISSOURI FAIR
                                          GROUNDS. REPORTED BY
                                          TRAINED STORM SPOTTER.
Local storm report, Aug 1, 10:22 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 PM CDT FRI AUG 01 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0515 PM    WILLOW SPGS               MO   WIND DAMAGE
08/01/03   HOWELL                         ROOF BLOWN OFF FIRE
                                          HOUSE. REPORTED BY MEDIA.
Local storm report, Aug 1, 10:50 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 PM CDT FRI AUG 01 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0355 PM    5 N DADEVILLE             MO   WIND DAMAGE
08/01/03   DADE                           A ROOF WAS DAMAGED NORTH
                                          OF DADEVILLE. REPORTED BY
                                          MEDIA.

0505 PM    SPRINGFIELD               MO   WIND DAMAGE
08/01/03   GREENE                         A LARGE TREE FELL ON A HOUSE
                                          ON THE NORTH SIDE OF
                                          SPRINGFIELD. CONSIDERABLE
                                          DAMAGE OCCURRED TO THE
                                          HOUSE. REPORTED BY MEDIA.
Special weather statement, Aug 2, 1:18 AM CDT, 50 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>097-101>105-021200-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT SAT AUG 2 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 830...IN EFFECT UNTIL 700 AM CDT SATURDAY MORNING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE...
DALLAS...DENT...DOUGLAS...GREENE...HICKORY...HOWELL...JASPER...
LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN...NEWTON...
OZARK...PHELPS...POLK...PULASKI...ST. CLAIR...STONE...TANEY...
TEXAS...VERNON...WEBSTER AND WRIGHT.

IN KANSAS:

BOURBON...CHEROKEE AND CRAWFORD.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA...
BOLIVAR...BRANSON...CAMDENTON...FORT LEONARD WOOD...FORT SCOTT...
HOUSTON...JOPLIN...LEBANON...MONETT...MOUNT VERNON...NEOSHO...
NEVADA...OSAGE BEACH...OZARK...PITTSBURG...ROLLA...SPRINGFIELD...
STOCKTON AND WEST PLAINS.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ERUPT ACROSS THE
REGION THROUGH THE PRE-DAWN HOURS.  THE COMBINATION OF A STRONG LOW
LEVEL MOISTURE SURGE AND AN APPROACHING JET MAX ALOFT WILL PROVIDE
NECESSARY INGREDIENTS FOR RAPIDLY DEVELOPING SEVERE THUNDERSTORMS.
THESE STORMS WILL LIKELY EVOLVE INTO A CLUSTER THE NEXT FEW
HOURS...AND THE TRAINING OF STORMS OVER SPECIFIC LOCATIONS IS
LIKELY.  THIS WILL LEAD TO INCREASED FLASH FLOOD POTENTIAL
ESPECIALLY OVER THE ROCKY TERRAIN OF THE OZARK HILLS.  STRONG
DIRECTION CHANGE WITH WINDS ALOFT WILL ALLOW SOME OF THESE STORMS TO
MAINTAIN ROTATING UPDRAFTS FOR LONG PERIODS OF TIME.  OTHER THAN
FLASH FLOODING...HAIL UP TO THE SIZE OF HALF DOLLARS AND STRONG WIND
GUSTS IN EXCESS OF 70 MPH WILL ACCOMPANY THE STRONGER STORMS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL MEDIA OR YOUR CABLE
TELEVISION PROVIDER FOR ADDITIONAL INFORMATION.

CRAMER
Local storm report, Aug 2, 1:51 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0151 AM CDT SAT AUG 02 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0140 AM    LOUISBURG                 MO   .88 INCH HAIL
08/02/03   DALLAS                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:06 PM CDTSevere Thunderstorm WarningSGFShannon54 min
Aug 1, 7:11 PM CDTSevere Thunderstorm WarningSGFOzark64 min
Aug 1, 7:12 PM CDTFlash Flood WarningSGFOzark, Taney3 hr
Aug 2, 12:05 AM CDTSevere Thunderstorm WarningSGFHickory55 min
Aug 2, 12:21 AM CDTSevere Thunderstorm WarningSGFBenton69 min
Aug 2, 12:22 AM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Aug 2, 12:28 AM CDTSevere Thunderstorm WarningSGFCamden62 min
Aug 2, 12:35 AM CDTSevere Thunderstorm WarningSGFDallas55 min
Aug 2, 1:34 AM CDTSevere Thunderstorm WarningSGFDallas71 min
Aug 2, 1:42 AM CDTSevere Thunderstorm WarningSGFHickory78 min
Aug 2, 1:56 AM CDTFlash Flood WarningSGFHickory6 hr
Aug 2, 2:20 AM CDTSevere Thunderstorm WarningSGFPolk70 min
Aug 2, 2:23 AM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Aug 2, 2:30 AM CDTSevere Thunderstorm WarningSGFGreene75 min
Aug 2, 2:32 AM CDTSevere Thunderstorm WarningSGFLaclede73 min
Aug 2, 2:43 AM CDTSevere Thunderstorm WarningSGFWebster77 min
Aug 2, 2:49 AM CDTSevere Thunderstorm WarningSGFDade56 min
Aug 2, 3:05 AM CDTSevere Thunderstorm WarningSGFWright70 min
Aug 2, 3:08 AM CDTSevere Thunderstorm WarningSGFChristian67 min
Aug 2, 3:18 AM CDTSevere Thunderstorm WarningSGFDouglas72 min
Aug 2, 3:34 AM CDTSevere Thunderstorm WarningSGFTexas56 min
Aug 2, 3:51 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark69 min
Aug 2, 3:53 AM CDTSevere Thunderstorm WarningSGFTaney82 min
Aug 2, 4:03 AM CDTSevere Thunderstorm WarningSGFShannon72 min
Aug 2, 4:11 AM CDTSevere Thunderstorm WarningSGFOregon79 min
Aug 2, 4:25 AM CDTFlash Flood WarningSGFSt. Clair6 hr
Aug 2, 4:27 AM CDTSevere Thunderstorm WarningSGFBarry63 min
Aug 2, 5:28 AM CDTFlash Flood WarningSGFGreene92 min
Aug 2, 5:57 AM CDTFlash Flood WarningSGFChristian63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.